C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that catheter sheered on bevel of needle, guidewire when fully extended is significantly bent.Another midline was used, delay in therapy.It was reported this occurred with two devices.This report addresses the second device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.